MathSciNet Relay Station
MathSciNet bibliographic data
MR1624210 (99i:31006) 31B35 (35K57 60J45)
Sowers, Richard B.; Wu, Jang-Mei Thermal capacity estimates on the Allen-Cahn equation. Trans. Amer. Math. Soc. 351 (1999), no. 6, 2553–2567.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement